# SDR SWAA2016072854313

- Difficulty date: June 29, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26686
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT T/E FLAP DEBONDED AT LOWER SURFACE.  REPAIRED THE TE FLAP SKIN IAW SRM.
